It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 72 for accutane and eyes. (0.182 seconds)


... red eyes, which seems to be getting worse as time goes by. Also, I have noticed that my eyes seem to get drier and drier during the day. My ophthalmologist said that I have a very mild dryness of the eye and a mild light sensitivity and that my symptoms should improve. ... (8 replies)
... I was on Accutane 6 months ago and am still battling dry eyes. Can you tell me how long after your courses of Accutane did it take for your dry eyes to get better? ... (5 replies)
... I was on a lower than therapeutic dose of Accutane several years ago when my eyes became so dry I couldn't wear my contacts. I stopped the Accutane, and I was able to wear my contacts again after a couple of weeks. ... (5 replies)

... treatment of accutane and I noticed that my eyes were very dry for quite some time after treatment.... ... (5 replies)
... I have dry eyes that were caused by using accutane, and I'm trying to find out what kinds of treatments other people with accutane induced dry eyes have had success with. ... (5 replies)
... I had a mild burning sensation and I'd feel like I need to rub them. Once in a while I'd also feel like there was an eyelash stuck that I needed to get out. ... (16 replies)
... I was on accutane and had a tough time with dry eyes and wearing my contacts. My derm did warn me about this at the beginning of my treatment, though. ... (16 replies)
... I am going on three months post Accutane and still experiencing dry eye problems. I was only on Accutane for a month and a half before deciding that the side effects were not worth it, but here the dry eyes still are. ... (0 replies)
... Yes. Loss Of Vision And Started Having My First Damn Glasses Together With Accutane. Dry Eyes Syndrom. Cannot See Well At Night. ... (1 replies)
... Accutane does dry eye syndrom. Sometimes you get it years after you stopped using that drug. Dry eyes syndrom is bothering. ... (8 replies)
... re currently taking Accutane. Just thought I should let you know that I came across a website earlier today that listed the ocular side effects of various drugs and Accutane was included. ... (5 replies)
... I took Accutane for 6 months in 2007. When I finished the treatment, I could notice how easily my eyes used to get irritated by wind, air conditioning...etc. ... (0 replies)
... Been reading lots here before posting and am blown away. ... (13 replies)
... I have accuatane induced dry eyes as well so I know exactly how you are feeling. It's been 6 months now and the burning, soreness and redness is still there. I've been doing eveything that my opthalmologist has suggested but nothing is really working. ... (16 replies)
... I hve dry eyes from Accutane also. IT's been 6 months since I've stopped the drug. Can you tell me if your dry eyes got better over time? ... (24 replies)
... but no one seems to have studies accutane induced dry eyes, and I wanted to get a sense of other people's experiences. ... (5 replies)
... my moisture seems alright, thought not great. I've tried restasis for about four months now, and i think it helps marginally, but not a lot. Compresses are something I'm gonna start doing religiously now, and I think i'm going to try doxycycline. ... (5 replies)
... Hi i dont know much about dry eye from accutane, but i know plenty of people whos dry eye was caused by accutane. Do you know if your dry eye is evportive or aqeaous deficient, did you have dry eye before accutane? have you tried restasis, compresses etc? (5 replies)
... I am 27 and from the UK. ... (24 replies)
... hing wrong with your eyes, so there must not be anything wrong. My doctor is the complete opposite. I went to him last week with a sticking pain in my right eye, and he could not find anything wrong. ... (12 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 02:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!